# SDR KBM2005F00124

- Difficulty date: July 12, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 91K814
- Condition: Failed
- Location: Directional
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO, DOES NOT HOLD COURSE.  REMOVED AND REPLACED.  (K)
